- -

Cellularity and density of balleans

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by


Cellularity and density of balleans

Show full item record

Protasov, IV. (2007). Cellularity and density of balleans. Applied General Topology. 8(2):283-291. doi:10.4995/agt.2007.1898.

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/83076

Files in this item

Item Metadata

Title: Cellularity and density of balleans
Author: Protasov, Igor V.
Issued date:
[EN] A ballean is a set X endowed with some family F of balls in such a way that a ballean can be considered as an asymptotic counterpart of a uniform topological space. Then we define the asymptotic counterparts for dense ...[+]
Subjects: Ballean , Large and thick subsets , Density , Cellularity
Copyrigths: Reconocimiento - No comercial - Sin obra derivada (by-nc-nd)
Applied General Topology. (issn: 1576-9402 ) (eissn: 1989-4147 )
DOI: 10.4995/agt.2007.1898
Universitat Politècnica de València
Publisher version: https://doi.org/10.4995/agt.2007.1898
Type: Artículo

This item appears in the following Collection(s)

Show full item record